Toggle Main Menu Toggle Search

ePrints

On causality semantics of nets with priorities

Lookup NU author(s): Professor Maciej Koutny

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Koutny MS, Janicki R

Publication type: Article

Publication status: Published

Journal: Fundamenta Informaticae

Year: 1999

Volume: 38

Issue: 3

Pages: 223-255

Print publication date: 01/05/1999

ISSN (print): 0169-2968

Publisher: IOS Press


Actions

    Link to this publication


Share